# SDR HEED072204

- Difficulty date: March 14, 2001
- Submitted: April 17, 2001
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- Aircraft time: 4,876 hours
- Engine: Tmeca ARRIEL1S
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Magnetic Seal
- Part number: 9560134100
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THIS SEAL LEAKED SINCE THE ENGINE 15529 WAS INSTALLED ON 9/7/2000 AT ATT: 4867.15 REPLACED UNIT.
